# SDR I5EA2019010200000

- Difficulty date: February 21, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 64,897 hours, 43,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DISCREPANCY: AFT CARGO FIRE WARNING AT 200-300 FEET AFTER TAKE OFF AND RETURNED TO THE FIELD.  CORRECTIVE ACTION:  REF LOGPAGES - 10242, 10243, 10244 - REPLACED FAULTY SMOKE DETECTOR, CARGO FIRE EXTINGUISHERS, DIVERTER VALVE ASSY, METERING VALVE ASSY, AND PERFORMED OPERATIONAL CHECKS IAW AMM 26-19-01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE
